|Paxil & Meth use
Aug 31, 2005
Hello, I recently was placed on Paxil. Until that time I was an occasional rec user of crystal meth. My question is what if any interactions would they be between the two?
| Response from Dr. Horwath
If you stopped using methamphetamine, then there should be no interactions between the two. However, you should know that using methamphetamine can cause long lasting (maybe permanent) brain changes that can contribute to depression, anxiety and other problems for a long period of time. Tratment with Paxil or other drugs will not necessarily make these symptoms resolve.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Anal Sex Bottom Worried I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Sore Throat After Licking Rectum Worried I Have HIV
- White Bumps After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.